# SDR CA101111003

- Difficulty date: October 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 96,812 hours, 11,268 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: S23101001001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTOUR J-CLASS SEATBACK PNS231010-001-001 FAILED AND REQUIRED REPLACEMENT.  SEATBACK HAD ALREADY BEEN MODIFIED BY CONTOUR SB25-3379 INSTALLATION OF DOUBLERS TO SEATBACK SUPPORT ARMS.  AIR CANADA SAFETY REPORT NR 12892 RAISED.
